Simone Secchi
Simone Secchi
Assistant professor, Universita' di Milano-Bicocca
Verified email at
TitleCited byYear
Ground state solutions for nonlinear fractional Schrödinger equations in
S Secchi
Journal of Mathematical Physics 54 (3), 031501, 2013
Multiplicity Results for some Nonlinear¶ Schrödinger Equations with Potentials
A Ambrosetti, A Malchiodi, S Secchi
Archive for rational mechanics and analysis 159 (3), 253-271, 2001
Multiple solutions to a magnetic nonlinear Choquard equation
S Cingolani, M Clapp, S Secchi
Zeitschrift für angewandte Mathematik und Physik 63 (2), 233-248, 2012
Semi-classical limit for Schrödinger equations with magnetic field and Hartree-type nonlinearities
S Cingolani, S Secchi, M Squassina
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 140 (5 …, 2010
Semiclassical limit for nonlinear Schrödinger equations with electromagnetic fields
S Cingolani, S Secchi
Journal of mathematical analysis and applications 275 (1), 108-130, 2002
On fractional Schrödinger equations in without the Ambrosetti-Rabinowitz condition
S Secchi
Topological Methods in Nonlinear Analysis 47 (1), 19-41, 2016
Semiclassical states for NLS equations with magnetic potentials having polynomial growths
S Cingolani, S Secchi
Journal of mathematical physics 46 (5), 053503, 2005
Remarks on a Hardy–Sobolev inequality
S Secchi, D Smets, M Willem
Comptes Rendus Mathématique 336 (10), 811-815, 2003
Multi-peak solutions for magnetic NLS equations without non-degeneracy conditions
S Cingolani, L Jeanjean, S Secchi
ESAIM: Control, Optimisation and Calculus of Variations 15 (3), 653-675, 2009
A note on Schrödinger–Newton systems with decaying electric potential
S Secchi
Nonlinear Analysis: Theory, Methods & Applications 72 (9-10), 3842-3856, 2010
Intertwining semiclassical solutions to a Schr\"{o} dinger-Newton system
S Cingolani, M Clapp, S Secchi
arXiv preprint arXiv:1110.4213, 2011
A note on the radial solutions for the supercritical Hénon equation
V Barutello, S Secchi, E Serra
Journal of mathematical analysis and applications 341 (1), 720-728, 2008
Soliton dynamics for fractional Schrödinger equations
S Secchi, M Squassina
Applicable Analysis 93 (8), 1702-1729, 2014
Ground states for the pseudo-relativistic Hartree equation with external potential
S Cingolani, S Secchi
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 145 (1 …, 2015
Multiplicity results for some nonlinear singularly perturbed elliptic problems on Rn
A Ambrosetti, A Malchiodi, S Secchi
Arch. Rat. Mech. Anal 159 (3), 253-271, 2001
Semiclassical analysis for pseudo-relativistic Hartree equations
S Cingolani, S Secchi
Journal of Differential Equations 258 (12), 4156-4179, 2015
On the location of spikes for the Schrödinger equation with electromagnetic field
S Secchi, M Squassina
Communications in Contemporary Mathematics 7 (02), 251-268, 2005
Perturbation results for some nonlinear equations involving fractional operators
S Secchi
arXiv preprint arXiv:1208.2644, 2012
Multiple solutions for a Hénon-like equation on the annulus
M Calanchi, S Secchi, E Terraneo
Journal of Differential Equations 245 (6), 1507-1525, 2008
Morse index properties of colliding solutions to the -body problem
V Barutello, S Secchi
Annales de l'IHP Analyse non linéaire 25 (3), 539-565, 2008
The system can't perform the operation now. Try again later.
Articles 1–20